# SDR YENA2025022100179

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 9,847 hours, 1,470 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) CLASS 2 AIRBLEED MSG 0N ECAM ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); (RESOLVED ON W/O: 1354679 TASKCARD: NR-00005 ) REF NR 2025 – 152487 W/O:2025 44/1, R & R BMC 1 (1HA1) IAW AMM-36-11-34-000-001-A AND AMM 36-11-34-400-001-A AND PERFORMED UPLOADING SOFTWARE ON BMC COMPUTER AND BITE TEST OF ENGINE BLEED AIR SYSTEM I.A.W. A320 FAM AMM 36-11-00-610-801-A AND A320 FAM AMM 36-11-00-740-802-A. TEST IS OK. AND REMOVED AND REPLACED RELAYS 21HV AND 22HV IAW ESPM 20-46-50-01 & PERFORMED PRE-CONDITIONING WITH APU IAW AMM 12-33-21-618-001-A02 PRE-CONDITIONING IS OK. THIS CLEARS MDDR 574467 MX 4 UPDATED.
